# SDR COMA9660119

- Difficulty date: July 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N940CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7048
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Spring
- Part number: 16227101
- Condition: Binding
- Location: Nlg
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RECEIVED GEAR DISAGREE AND NOSE DOORS MESSAGE WHEN GEAR WAS SELECTED DOWN, GEAR LOWERED 1 MIN AFTER GO-AROUND.  ADJUSTED NOSE GEAR DOWNLOCK ASSIST SPRING TO ALLOW MOVEMENT AT SPRING PIVOT POINTS.
